# SDR DALA2024053005687

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 89,602 hours, 11,712 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Loose
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3307 - MISC/DE - INTO AMS DUE TO LOSS OF THE GREEN HYDRAULIC QTY. CORRECTIVE ACTION: FOUND LOOSE LINE ON BRAKE MANIFOLD. RE-TORQUED LINE AND REPLACED ALL THE ASSOCIATED FILTERS WITHIN THE SYSTEM. PERFORMED ENGINE RUN AND RE-CHECKED FILTERS. OK FOR SERVICE. OPS AND LEAK CHECK GOOD. (4754931)
